# SDR DHL2000801103

- Difficulty date: June 23, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; LT WING  IB TRAILING EDGE, OB FLAP LE WORN FROM XW 240.00 TO XW 280.00.  REMOVED DAMAGED FILLET IAW SRM 51-1-21A, PAGE 4, CLEANED AND PRIMED AREA IAW SRM 51-1-8B, PAGE 1-2, FABRICATED AND INSTALLED NEW FILLET IAW SRM 51-1-21A, PAGE 3. REF: N/R 1092.
